# SDR SIMA20104203

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 25,047 hours, 24,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF FOR FLIGHT 3868 THE CREW DETERMINED THAT THE EMERGENCY PARKING BRAKE WOULD NOT ENGAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED THE CABLE IN THE MECHANISM NOSE COMPARTMENT, LUBED THE PARKING BRAKE HANDLE IAW EMB 145 AMM 32-44-10.  THE OPERATIONAL CHECK WAS GOOD, NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
